Peloso Marco Maria

Full professor
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16129
University email address
Web site
Office hours
By appointment
Office
My office, room 1021 Dipartimento di Matematica

Education

Research

Publications
  • Paley–Wiener Theorems on the Siegel Upper Half-Space / N. Arcozzi, A. Monguzzi, M.M. Peloso, M. Salvatori. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - (2019). [Epub ahead of print]
  • Sobolev algebras on nonunimodular Lie groups / M.M. Peloso, M. Vallarino. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 57:6(2018 Dec).
  • Sobolev spaces on Lie groups : Embedding theorems and algebra properties / T. Bruno, M.M. Peloso, A. Tabacco, M. Vallarino. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - (2018 Nov 30). [Epub ahead of print]
  • Geometric analysis on the diederich–Fornæss index / S. George Krantz, B. Liu, M.M. Peloso. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - 55:4(2018), pp. 897-921.
  • Sharp Estimates for the Szegő Projection on the Distinguished Boundary of Model Worm Domains / A. Monguzzi, M.M. Peloso. - In: INTEGRAL EQUATIONS AND OPERATOR THEORY. - ISSN 0378-620X. - 89:3(2017 Nov), pp. 315-344.